The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

atripla crushed

Dec 9, 2011

I have candadias and can not swollow the Atripla pill,so I crush it in order to take it,per my doctor. Am I'm still getting the needed dosage for HIV

Response from Dr. Henry

Good question- not advised to crush in general but some situations (like yours) dictate what needs to be tried/done. I would check your HIV level (if that is available) several weeks into it and hope that treatment of the oral candida infection improves your ability to swallow whole pills in the next several weeks. KH

Body fat and weight increase treatment
igA and Hiv -can be controlled?

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint